# SDR 9614359304

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931MC
- Make and model: Doug DC-9-82
- Aircraft serial: 48057
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Ceiling Panel
- Condition: Out Of Position
- Location: Tailcone Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO DEPLOY THE TAILCONE USING THE AFT ENTRY DOOR.  ALSO, FOUND THAT THE CEILING PANEL INTERFERED WITH THE DOOR ARM PIN MOVEMENT.  TRIMMED LOWER EDGE OF PANEL AND RETESTED SYSTEM WITHOUT FURTHER CORRECTIVE ACTION.  PULL FORCE WITHIN LIMITS.
